Hi all, I was wondering if you ever noticed your kitty getting nauseous after administering Caninsulin shots? We are quite new to this craziness, after 6 weeks of drama on Glargine and 3 DKA incidents, Allie was switched to Caninsulin and her blood glucose has been getting more stable. Within 2 week, her daily average went from 440 to 310. However, I have noticed that since we stopped giving her Cerenia for nausea, she has been feeling under the weather after her shots. She hides in the bathroom, she purrs to herself, and she threw up few times. This morning, I woke up to a total disaster on the bathroom floor - she was sick at least 3 times at night. I also noticed she had been suffering from some mild diarrhea for the past few days. Otherwise, her eating is fine, she drinks like a normal cat, her body weight is increasing (she became underweight as a result of the DM). She is also quite perky before her shots. What do you do in such situations? Our vet will extend her Cerenia treatment for sure to buy her some time to adjust to new medication. Thank you in advance!